Last update: Tue Apr 10 10:16:33 MDT 2018
@Article{Cramer:1999:PPB,
author = "J. S. Cramer",
title = "Predictive Performance of the Binary Logit Model in
Unbalanced Samples",
journal = j-J-R-STAT-SOC-SER-D-STATISTICIAN,
volume = "48",
number = "1",
pages = "85--94",
month = "????",
year = "1999",
CODEN = "????",
DOI = "https://doi.org/10.2307/2680898",
ISSN = "0039-0526 (print), 1467-9884 (electronic)",
ISSN-L = "0039-0526",
bibdate = "Thu Jan 22 18:10:23 MST 2015",
bibsource = "http://www.jstor.org/stable/i326253;
http://www.math.utah.edu/pub/tex/bib/jrss-d-1990.bib",
URL = "http://www.jstor.org/stable/2680898",
acknowledgement = ack-nhfb,
fjournal = "Journal of the Royal Statistical Society. Series D
(The Statistician)",
journal-URL = "http://www.jstor.org/journals/00390526.html",
}